Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Side effects of taking Montek LC tablet?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hello Doctor,
I need to know is there any side effect by taking Montek LC tablet for long time say more than 5 years for allergic treatment

Posted Fri, 26 Jul 2013 in General Health
Answered by Dr. Ram Choudhary 45 minutes later
Welcome to healthcare Magic!
It contains Monteleukast and Levocetirizine.
The side effects if monteleukast are dizziness, fatigue, fever; rash; abdominal pain, gastric upset; increased AST; cough, nasal congestion. Aggression, agitation, angioedema, arthralgia, bleeding tendency, cholestasis, diarrhoea, dream abnormalities, drowsiness, oedema, eosinophilia, hallucinations, hepatitis, hypersensitivity, muscle cramps, myalgia, nausea, palpitation, pancreatitis, seizure, urticaria, vasculitis, vomiting.
Potentially Fatal: Anaphylaxis, Churg-Strauss syndrome.
In long term the liver dysfuntion, seizure potential and eosinophilia are main risks.
Levocetirizine is relatively safe. Drowsiness, tiredness, and dry mouth may occur.
There can be an itchy feeling in tongue due to levocetirizine.
The side effects are many but they do not occur predictably and essentially
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor